|maeby changing medication
Jun 12, 2006
Dear Doct. I am in one country where is very difficolt to by any medication,In the last 7 months my cd 4 drop 300, the reason is I was very sich Cough fever infection on trouth, neo I filling little better, I have one test about 4 days go and my cd 4 drop one hundret, my doctor said maeby I am resistance on my medication I am on Lamivudine and stamivudine and sustiva, we must import sustiva because is not avaible, in cause I am resistane and looks I must import medication what type of medication we can suggest please? or other way is to finisch with this world! I can give you viral load test because is not machine avaible,m the only way is to go to thailand. Thank you in advance By Tom
Response from Dr. Sherer
You are right that a second line regimen is needed, if your CD4 cell count fell from 300 to 100 while you were taking your current regimen, and you have been feeling sick.
The best second line regimen would be a protease inhibitor, preferrable boosted with ritonavir, and one or two new NRTIs. Options in your region may include lopinavir/r (Kaletra) or saquinavir (Inverase) plus ritonavir, for example, with either abacavir (Ziagen) and didanosine (Videx) or lamivudine, or with tenofovir (Viread) and lamivudine. There are other viable options as well, as per the US HHS Guidelines and the WHO ART Treatment guidelines.
If available, the choice would be informed by a genotype test - but the above options are reasonable in the absence of a genotype.
- Pain In Penis After Foreplay Does It Mean I Have HIV
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
- Swollen Lymph Glands After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Vaginal Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can Saliva Transmit Hepatitis B?
- Sebaceous Glands On Shaft Is It A Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.